# SDR USAABB03116

- Difficulty date: July 24, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV12
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR LEVEL EMERGENCY LIGHT AT ROW 33 INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMLBY.  (M)
